# SDR USAA050043

- Difficulty date: January 4, 2005
- Submitted: February 17, 2005
- Operation: Air carrier
- Aircraft: N590US
- Make and model: Boeing 737301
- Aircraft serial: 23935
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Reveal
- Part number: 6553595501
- Condition: Cracked
- Location: Service Door
- Part time: 51,294 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND REVEAL CRACKED 2 INCHES, UPPER FORWARD CORNER FORWARD SERVICE DOOR REVEAL.  REPLACED REVEAL PER EA 79744.  (M)
